# SDR AALA202110018734

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 33,440 hours, 3,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 5L DOOR FLIGHT LOCK STATUS MSG AFTER SHUTDOWN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
